# SDR CALA2014050500564

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,157 hours, 15,543 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 29341130004
- Condition: Defective
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FEEL DIFF PRESS LIGHT ILLUMINATED AFTER TO AN 2000''.  RAN QRH & REPEAT CAUTION LIGHT.  FEEL DIFF PRESS LIGHT ON OVERHEAD REMAINED ON UNTIL FLAP EXTENSION APPROACH.  TROUBLE SHOT IAW FIM 27-31-00.  FOUND ELEV FEEL PROBE LINES IMPROPERLY ROUTED.  RE-ROUTED IAW FIM,  ALSO FOUND B PIN ON CONNECTOR D11296 STARTING TO FROM.  REPLACED CONNECTOR IAW WDM 30-31-11.  OPERATIONS & LEAK CHECKS NORMAL.
